On the Hénon equation : asymptotic profile of ground states, I
Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 6, p. 803-828
@article{AIHPC_2006__23_6_803_0,
     author = {Byeon, Jaeyoung and Wang, Zhi-Qiang},
     title = {On the H\'enon equation : asymptotic profile of ground states, I},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {23},
     number = {6},
     year = {2006},
     pages = {803-828},
     doi = {10.1016/j.anihpc.2006.04.001},
     zbl = {05138719},
     mrnumber = {2271694},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2006__23_6_803_0}
}
Byeon, Jaeyoung; Wang, Zhi-Qiang. On the Hénon equation : asymptotic profile of ground states, I. Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 6, pp. 803-828. doi : 10.1016/j.anihpc.2006.04.001. http://www.numdam.org/item/AIHPC_2006__23_6_803_0/

[1] Brezis H., Symmetry in nonlinear PDE's, in: Differential Equations: La Pietra 1996 (Florence), Proc. Sympos. Pure Math., vol. 65, Amer. Math. Soc., Providence, 1999, pp. 1-12. | MR 1662746 | Zbl 0927.35038

[2] Byeon J., Existence of large positive solutions of some nonlinear elliptic equations on singularly perturbed domains, Comm. Partial Differential Equations 22 (1997) 1731-1769. | MR 1469588 | Zbl 0883.35040

[3] Byeon J., Wang Z.-Q., On the Hénon equation: asymptotic profile of ground states, II, J. Differential Equations 216 (2005) 78-108. | MR 2158918 | Zbl 02207320

[4] Cao D., Peng S., The asymptotic behavior of the ground state solutions for Hénon equation, J. Math. Anal. Appl. 278 (2003) 1-17. | MR 1963460 | Zbl 1086.35036

[5] D. Cao, S. Peng, S. Yan, Asymptotic behavior of ground state solutions for the Hénon equation. | Zbl 1086.35036

[6] Chen G., Zhou J., Ni W.M., Algorithms and visualization for solutions of nonlinear elliptic equations, Int. J. Bifurcation and Chaos 10 (1997) 1731-1769. | MR 1780923 | Zbl 1090.65549

[7] Gidas B., Ni W.N., Nirenberg L., Symmetry and related properties via the maximum principle, Comm. Math. Phys. 68 (1979) 209-243. | MR 544879 | Zbl 0425.35020

[8] Gilbarg D., Trudinger N., Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 1983. | MR 737190 | Zbl 0562.35001

[9] Hénon M., Numerical experiments on the stability of spherical stellar systems, Astronom. Astrophys. 24 (1973) 229-238.

[10] Kawohl B., Rearrangements and Convexity of Level Sets in PDE, Lecture Notes in Math., vol. 1150, Springer-Verlag, Berlin, 1985. | MR 810619 | Zbl 0593.35002

[11] Ni W.M., A nonlinear Dirichlet problem on the unit ball and its applications, Indiana Univ. Math. J. 31 (1982) 801-807. | MR 674869 | Zbl 0515.35033

[12] Protter H., Weinberger H.F., Maximum Principles in Differential Equations, Springer-Verlag, New York, 1984. | MR 762825 | Zbl 0549.35002

[13] Serra E., Non radial positive solutions for the Hénon equation with critical growth, Calc. Var. Partial Differential Equations 23 (2005) 301-326. | MR 2142066 | Zbl 02246502

[14] Smets D., Su J., Willem M., Non-radial ground states for the Hénon equation, Comm. Contemp. Math. 4 (2002) 467-480. | MR 1918755 | Zbl 01824715

[15] Smets D., Willem M., Partial symmetry and asymptotic behavior for some elliptic variational problems, Calc. Var. Partial Differential Equations 18 (2003) 57-75. | MR 2001882 | Zbl 01993491